# SDR HNAA2014121200362

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 45,936 hours, 52,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 0110PA
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 2 RED EMERGENCY FLOOR PATH LIGHTS WILL NOT ILLUMINATED.  R & R EMERGENCY BATTERY PACK 33-52-PS2 IAW 33-51-05.
